# SDR CA150709001

- Difficulty date: June 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 412EP
- Aircraft time: 9,618 hours
- Engine: Pwa PT6T3
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010106101
- Condition: Separated
- Location: M/R Spindle
- Part time: 3,761 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE QUALITY OF RIDE IN THE HELICOPTER DEGRADED AND THE HUMS SYSTEM ALSO HAD INDICATED AN ISSUE.  DURING THE INVESTIGATION, IT WAS FOUND THAT THE PIVOT BEARING HAD SEPARATED FROM THE SPINDLE ASSY.  THE SPINDLE ASSY WAS REMOVED AND AN O/H ASSY INSTALLED. SYS WAS TRACKED AND BALANCED AND NO FURTHER ISSUES WERE NOTED.
